# SDR AT0000134

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CARGO COMPARTMENT DOOR SILL PAN CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FORWARD CARGO COMPARTMENT DOOR SILL PAN IAW DC9 SRM 53-01 FIG 1, 51-10-03, 51-30-02, 51-30-01, 51-10-02, 53-05 FIG 44, AND 51-10-04.
